# SDR UALA2013070504674

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 63,550 hours, 23,559 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER FAN INDICATION ON ECAM  CONDITION PAGE.  LOCKED OUT RT FAN CIRCUIT BREAKER ON ACCOUNT OF TRIPPING TWICE.  CIRCUIT BREAKER DOES NOT POWER ANYTHING ELSE IAW AWM.
